# SDR UIEA2023100700892

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 95,157 hours, 16,280 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 314792
- Part serial: 09480948
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUSPECTED LIGHTNING STRIKE DEPARTING UIO, RETURNED TO UIO, HEAVY WEIGHT LANDING, BRAKE TEMPERATURE CAUSED TIRE FUSE PLUGS TO MELT ON MAIN LANDING GEAR TIRES #1, 2, 3, 4, 5, 6, 7, 8 AND 10.( UPON LANDING, COMPLETED LIGHTING STRIKE INSP IAW AMM 05-51-13, OVERWEIGHT LANDING INSPECTION IAW AMM 05-51-39. LH BODY AND WING GEAR AND RH BODY GEAR AXLE INSPECTION WAS ACCOMPLISHED BY AAR FAA CRS# VQ4R605M REF WO: 440844, NO DEFECT NOTED. R/R BRAKES #1, 2, 3, 4, 5, 6, 7, 8, 10 IAW AMM 32-41-15 AND MAIN LANDING TIRES #1, 2, 3, 4, 5, 6, 7, 8, 9 AND 10 IAW AMM 32-45-01 )
